Binomial arithmetical rank of edge ideals of forests

Kyouko Kimura, Naoki Terai

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We prove that the binomial arithmetical rank of the edge ideal of a forest coincides with its big height.

Original languageEnglish
Pages (from-to)1925-1932
Number of pages8
JournalProceedings of the American Mathematical Society
Volume141
Issue number6
DOIs
Publication statusPublished - 2013
Externally publishedYes

Keywords

  • Binomial arithmetical rank
  • Edge ideal
  • Primitive tree
  • Tree-like system

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Binomial arithmetical rank of edge ideals of forests'. Together they form a unique fingerprint.

  • Cite this